# SDR MASA2011053102903

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 16,976 hours, 13,440 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD O/W EXIT PULL HANDLE COVER NOT SECURE.  RE-SECURED RT FWD ROW EXIT DOOR PULL HANDLE COVER.
